Show simple item record

dc.contributor.authorCheban, David N. ( Orcid Icon 0000-0002-2309-3823 )
dc.date.accessioned2019-11-12T19:43:44Z
dc.date.available2019-11-12T19:43:44Z
dc.date.issued1999-11-27
dc.identifier.citationCheban, D. N. (1999). Relationship between different types of stability for linear almost periodic systems in Banach spaces. Electronic Journal of Differential Equations, 1999(46), pp. 1-9.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/8792
dc.description.abstractFor the linear equation x' = A(t)x with recurrent (almost periodic) coefficients in an arbitrary Banach space, we prove that the asymptotic stability of the null solution and of all limit equations implies the uniform stability of the null solution.en_US
dc.formatText
dc.format.extent9 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1999, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectNon-autonomous linear dynamical systemsen_US
dc.subjectGlobal attractorsen_US
dc.subjectAlmost periodic systemen_US
dc.subjectStabilityen_US
dc.subjectAsymptotic stabilityen_US
dc.titleRelationship Between Different Types of Stability for Linear Almost Periodic Systems in Banach Spacesen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record